Department of Economics and Business Economics

Oracle Inequalities for High-Dimensional Vector Autoregressions

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Oracle Inequalities for High-Dimensional Vector Autoregressions. / Kock, Anders Bredahl; Callot, Laurent.

In: Journal of Econometrics, Vol. 186, No. 2, 06.2015, p. 325–344.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Kock, AB & Callot, L 2015, 'Oracle Inequalities for High-Dimensional Vector Autoregressions', Journal of Econometrics, vol. 186, no. 2, pp. 325–344. https://doi.org/10.1016/j.jeconom.2015.02.013

APA

CBE

MLA

Vancouver

Author

Kock, Anders Bredahl ; Callot, Laurent. / Oracle Inequalities for High-Dimensional Vector Autoregressions. In: Journal of Econometrics. 2015 ; Vol. 186, No. 2. pp. 325–344.

Bibtex

@article{aa947c3e147240399cc099a07c96bcd4,
title = "Oracle Inequalities for High-Dimensional Vector Autoregressions",
author = "Kock, {Anders Bredahl} and Laurent Callot",
year = "2015",
month = "6",
doi = "10.1016/j.jeconom.2015.02.013",
language = "English",
volume = "186",
pages = "325–344",
journal = "Journal of Econometrics",
issn = "0304-4076",
publisher = "Elsevier BV",
number = "2",

}

RIS

TY - JOUR

T1 - Oracle Inequalities for High-Dimensional Vector Autoregressions

AU - Kock, Anders Bredahl

AU - Callot, Laurent

PY - 2015/6

Y1 - 2015/6

U2 - 10.1016/j.jeconom.2015.02.013

DO - 10.1016/j.jeconom.2015.02.013

M3 - Journal article

VL - 186

SP - 325

EP - 344

JO - Journal of Econometrics

JF - Journal of Econometrics

SN - 0304-4076

IS - 2

ER -